# SDR S6GA202405140133

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N42NM
- Make and model: Agusta A109S
- Aircraft serial: 22012
- Aircraft time: 3,262 hours, 8,971 cycles
- Engine: Pwc PW207C
- Engine time: 3,120 hours, 5,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: False Indication
- Location: Zone 700
- Part time: 3,262 hours, 8,971 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN SELECTING LANDING GEAR DOWN, THE L/H MAIN LANDING DID NOT SHOW DOWN AND LOCKED.
